# SDR DHL9872115D

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING 32 L/E FLAP ACTUATOR O/B MOUNT BRACKET HAS CRACK AT UPPER FWD END.  REPLACED BRACKET PER SRM 57-20-2, 6.5 X 7.75.  N/R  1308.
